MathSciNet Relay Station
MathSciNet bibliographic data
MR1230422 58D29 (55N91 57R20 57R57 58G10 81T40 81T60)
Blau, Matthias The Mathai-Quillen formalism and topological field theory. Infinite-dimensional geometry in physics (Karpacz, 1992). J. Geom. Phys. 11 (1993), no. 1-4, 95–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement